International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 149

Research Paper | Mathematics | Iraq | Volume 7 Issue 9, September 2018


Stability Analysis of Mathematical Model

Dr. Maysoon M. Aziz


Abstract: As was mentioned in the complex integration, it is often necessary in control theory to know if a system is stable or not. It is unstable if terms exist in the solution for the output that either increase without limit or oscillate with ever increasing amplitude. Thus terms of the form et, t2, t sin (nt), in the solution would lead to an unstable system, but those of the form e-t, sin (nt), te-2t, cos (nt) would indicate a stable system. With this problem we are going to investigate same model for investigation of this phenomena, related to stable or otherwise.


Keywords: Stability, differential equation, complex, approximation, trigonometric


Edition: Volume 7 Issue 9, September 2018,


Pages: 147 - 148


How to Cite this Article?

Dr. Maysoon M. Aziz, "Stability Analysis of Mathematical Model", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20191033, Volume 7 Issue 9, September 2018, 147 - 148

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Stability'

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 827 - 829

Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation

V. P. Sonalkar

Share this Article

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 240 - 246

Thermal Instability of Visco-Elastic Rivlin-Ericksen Nanofluid Layer under the Effect of Magnetic Field

Deepak Kapil, Sudhir Kumar Pundir, Rimple Pundir

Share this Article

Similar Articles with Keyword 'differential equation'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 7, July 2021

Pages: 635 - 638

Finite Difference Method Solution to Garlerkin's Finite Element Discretized Beam Equation

Hagai Amakobe James

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 827 - 829

Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation

V. P. Sonalkar

Share this Article

Similar Articles with Keyword 'complex'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 876 - 879

An Effective Use of Maxima in Teaching and Learning Mathematics: An Overview

Dr. Kailas S. Borase

Share this Article

Similar Articles with Keyword 'approximation'

Downloads: 139 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 7, July 2021

Pages: 635 - 638

Finite Difference Method Solution to Garlerkin's Finite Element Discretized Beam Equation

Hagai Amakobe James

Share this Article

Similar Articles with Keyword 'trigonometric'

Downloads: 114

Research Paper, Mathematics, India, Volume 3 Issue 5, May 2014

Pages: 1019 - 1023

Shape Control of the Rational Quadratic Trigonometric B?zier Curve with two Shape Parameters

Mridula Dube, Bharti Yadav

Share this Article

Downloads: 118 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 992 - 995

Constrain Control of Trigonometric Rational Quadratic Spline with Shape Parameters Based on Function Values

Mridula Dube, Meenal Priya Singh

Share this Article
Top